August  2020, 40(8): 4653-4664. doi: 10.3934/dcds.2020196

Structure of accessibility classes

1. 

Department of Mathematics, Southern University of Science and Technology of China, No 1088, xueyuan Rd., Xili, Nanshan District, Shenzhen, Guangdong 518055, China

2. 

SUSTech International Center for Mathematics

3. 

Instituto de Matemática, Pontificia Universidad Católica de Valparaíso, Blanco Viel 596, Cerro Barón, Valparaíso, Chile

CV was supported by Proyecto Fondecyt 1171427.
JRH was partially supported by NSFC 11871262 and NSFC 11871394.

Received  April 2019 Revised  February 2020 Published  May 2020

In this work we deal with dynamically coherent partially hyperbolic diffeomorphisms whose central direction is two dimensional. We prove that in general the accessibility classes are topologically immersed manifolds. If, furthermore, the diffeomorphism satisfies certain bunching condition, then the accessibility classes are immersed $ C^{1} $-manifolds.

Citation: Jana Rodriguez Hertz, Carlos H. Vásquez. Structure of accessibility classes. Discrete & Continuous Dynamical Systems - A, 2020, 40 (8) : 4653-4664. doi: 10.3934/dcds.2020196
References:
[1]

A. Avila and M. Viana, Stable accessibility with 2-dimensional center, Astérisque, 416 (2020), 299-318.   Google Scholar

[2]

M. I. Brin and J. B. Pesin, Partially hyperbolic dynamical systems, Izv. Akad. Nauk SSSR Ser. Mat., 38 (1974), 170-212.  doi: 10.1070/IM1974v008n01ABEH002101.  Google Scholar

[3]

A. Brown, Smoothness of stable holonomies inside center-stable manifolds and the $C^{2}$ hypothesis in Pugh-Shub and Ledrappier-Young theory, preprint, arXiv: 1608.05886. Google Scholar

[4]

K. BurnsF. R. HertzM. A. R HertzA. Talitskaya and R. Ures, Density of accessibility for partially hyperbolic diffeomorphisms with one-dimensional center, Discrete Contin. Dyn. Syst., 22 (2008), 75-88.  doi: 10.3934/dcds.2008.22.75.  Google Scholar

[5]

P. Didier, Stability of accessibility, Ergodic Theory Dynam. Systems, 23 (2003), 1717-1731.  doi: 10.1017/S0143385702001785.  Google Scholar

[6]

D. Dolgopyat and A. Wilkinson, Stable accessibility is $C^1$ dense. Geometric methods in dynamics. Ⅱ, Astérisque, 287 (2003), 33-60.   Google Scholar

[7]

M. W. Hirsch, C. C. Pugh and M. Shub, Invariant Manifolds, Lecture Notes in Mathematics, 583, Springer-Verlag, Berlin-New York, 1977. doi: 10.1007/BFb0092042.  Google Scholar

[8]

V. Horita and M. Sambarino, Stable ergodicity and accessibility for certain partially hyperbolic diffeomorphisms with bidimensional center leaves, Comment. Math. Helv., 92 (2017), 467-512.  doi: 10.4171/CMH/417.  Google Scholar

[9]

J.-L. Journé, A regularity lemma for functions of several variables, Rev. Mat. Iberoamericana, 4 (1988), 187-193.  doi: 10.4171/RMI/69.  Google Scholar

[10]

A. Katok and V. Niţică, Rigidity in Higher Rank Abelian Group Actions. Volume I. Introduction and Cocycle Problem, Cambridge Tracts in Mathematics, 185, Cambridge University Press, Cambridge, 2011. doi: 10.1017/CBO9780511803550.  Google Scholar

[11]

C. Pugh and M. Shub, Stable Ergodicity and Partial Hyperbolicity, in International Conference on Dynamical Systems (Montevideo, 1995), Pitman Res. Notes Math. Ser., 362, Longman, Harlow, 1996,182–187.  Google Scholar

[12]

C. Pugh and M. Shub, Stable ergodicity and julienne quasi-conformality, J. Eur. Math. Soc. (JEMS), 2 (2000), 1-52.  doi: 10.1007/s100970050013.  Google Scholar

[13]

C. PughM. Shub and A. Wilkinson, Hölder foliations, Duke Math. J., 86 (1997), 517-546.  doi: 10.1215/S0012-7094-97-08616-6.  Google Scholar

[14]

D. RepovšA. B. Skopenkov and E. V. Ščepin, $C^1$-homogeneous compacta in $\Bbb{R}^n$ are $C^1$-submanifolds of $\Bbb{R}^n$, Proc. Amer. Math. Soc., 124 (1996), 1219-1226.  doi: 10.1090/S0002-9939-96-03157-7.  Google Scholar

[15]

F. Rodriguez Hertz, Stable ergodicity of certain linear automorphisms of the torus, Ann. of Math. (2), 162 (2005), 65–107. doi: 10.4007/annals.2005.162.65.  Google Scholar

[16]

F. Rodriguez HertzM. A. Rodriguez Hertz and R. Ures, Accessibility and stable ergodicity for partially hyperbolic diffeomorphisms with 1D-center bundle, Invent. Math., 172 (2008), 353-381.  doi: 10.1007/s00222-007-0100-z.  Google Scholar

[17]

F. Rodriguez HertzM. A. Rodriguez Hertz and R. Ures, A non-dynamically coherent example on $\Bbb{T}^3$, Ann. Inst. H. Poincaré Anal. Non Linéaire, 33 (2016), 1023-1032.  doi: 10.1016/j.anihpc.2015.03.003.  Google Scholar

[18]

F. Rodriguez Hertz, M. A. Rodriguez Hertz and R. A. Ures, A survey of partially hyperbolic dynamics, in Partially Hyperbolic Dynamics, Laminations, and Teichmüller Flow, Fields Inst. Commun., 51, Amer. Math. Soc., Providence, RI, 2007, 35–87.  Google Scholar

[19]

A. Wilkinson, The cohomological equation for partially hyperbolic diffeomorphisms, Astérisque, 358 (2013), 75-165.   Google Scholar

show all references

References:
[1]

A. Avila and M. Viana, Stable accessibility with 2-dimensional center, Astérisque, 416 (2020), 299-318.   Google Scholar

[2]

M. I. Brin and J. B. Pesin, Partially hyperbolic dynamical systems, Izv. Akad. Nauk SSSR Ser. Mat., 38 (1974), 170-212.  doi: 10.1070/IM1974v008n01ABEH002101.  Google Scholar

[3]

A. Brown, Smoothness of stable holonomies inside center-stable manifolds and the $C^{2}$ hypothesis in Pugh-Shub and Ledrappier-Young theory, preprint, arXiv: 1608.05886. Google Scholar

[4]

K. BurnsF. R. HertzM. A. R HertzA. Talitskaya and R. Ures, Density of accessibility for partially hyperbolic diffeomorphisms with one-dimensional center, Discrete Contin. Dyn. Syst., 22 (2008), 75-88.  doi: 10.3934/dcds.2008.22.75.  Google Scholar

[5]

P. Didier, Stability of accessibility, Ergodic Theory Dynam. Systems, 23 (2003), 1717-1731.  doi: 10.1017/S0143385702001785.  Google Scholar

[6]

D. Dolgopyat and A. Wilkinson, Stable accessibility is $C^1$ dense. Geometric methods in dynamics. Ⅱ, Astérisque, 287 (2003), 33-60.   Google Scholar

[7]

M. W. Hirsch, C. C. Pugh and M. Shub, Invariant Manifolds, Lecture Notes in Mathematics, 583, Springer-Verlag, Berlin-New York, 1977. doi: 10.1007/BFb0092042.  Google Scholar

[8]

V. Horita and M. Sambarino, Stable ergodicity and accessibility for certain partially hyperbolic diffeomorphisms with bidimensional center leaves, Comment. Math. Helv., 92 (2017), 467-512.  doi: 10.4171/CMH/417.  Google Scholar

[9]

J.-L. Journé, A regularity lemma for functions of several variables, Rev. Mat. Iberoamericana, 4 (1988), 187-193.  doi: 10.4171/RMI/69.  Google Scholar

[10]

A. Katok and V. Niţică, Rigidity in Higher Rank Abelian Group Actions. Volume I. Introduction and Cocycle Problem, Cambridge Tracts in Mathematics, 185, Cambridge University Press, Cambridge, 2011. doi: 10.1017/CBO9780511803550.  Google Scholar

[11]

C. Pugh and M. Shub, Stable Ergodicity and Partial Hyperbolicity, in International Conference on Dynamical Systems (Montevideo, 1995), Pitman Res. Notes Math. Ser., 362, Longman, Harlow, 1996,182–187.  Google Scholar

[12]

C. Pugh and M. Shub, Stable ergodicity and julienne quasi-conformality, J. Eur. Math. Soc. (JEMS), 2 (2000), 1-52.  doi: 10.1007/s100970050013.  Google Scholar

[13]

C. PughM. Shub and A. Wilkinson, Hölder foliations, Duke Math. J., 86 (1997), 517-546.  doi: 10.1215/S0012-7094-97-08616-6.  Google Scholar

[14]

D. RepovšA. B. Skopenkov and E. V. Ščepin, $C^1$-homogeneous compacta in $\Bbb{R}^n$ are $C^1$-submanifolds of $\Bbb{R}^n$, Proc. Amer. Math. Soc., 124 (1996), 1219-1226.  doi: 10.1090/S0002-9939-96-03157-7.  Google Scholar

[15]

F. Rodriguez Hertz, Stable ergodicity of certain linear automorphisms of the torus, Ann. of Math. (2), 162 (2005), 65–107. doi: 10.4007/annals.2005.162.65.  Google Scholar

[16]

F. Rodriguez HertzM. A. Rodriguez Hertz and R. Ures, Accessibility and stable ergodicity for partially hyperbolic diffeomorphisms with 1D-center bundle, Invent. Math., 172 (2008), 353-381.  doi: 10.1007/s00222-007-0100-z.  Google Scholar

[17]

F. Rodriguez HertzM. A. Rodriguez Hertz and R. Ures, A non-dynamically coherent example on $\Bbb{T}^3$, Ann. Inst. H. Poincaré Anal. Non Linéaire, 33 (2016), 1023-1032.  doi: 10.1016/j.anihpc.2015.03.003.  Google Scholar

[18]

F. Rodriguez Hertz, M. A. Rodriguez Hertz and R. A. Ures, A survey of partially hyperbolic dynamics, in Partially Hyperbolic Dynamics, Laminations, and Teichmüller Flow, Fields Inst. Commun., 51, Amer. Math. Soc., Providence, RI, 2007, 35–87.  Google Scholar

[19]

A. Wilkinson, The cohomological equation for partially hyperbolic diffeomorphisms, Astérisque, 358 (2013), 75-165.   Google Scholar

Figure 1.  A simple triod in $ AC(x)\cap D $
Figure 2.  $ AC^{D}(\xi) $ separates $ D $ into at least 3 connected components
[1]

Keith Burns, Dmitry Dolgopyat, Yakov Pesin, Mark Pollicott. Stable ergodicity for partially hyperbolic attractors with negative central exponents. Journal of Modern Dynamics, 2008, 2 (1) : 63-81. doi: 10.3934/jmd.2008.2.63

[2]

Carlos H. Vásquez. Stable ergodicity for partially hyperbolic attractors with positive central Lyapunov exponents. Journal of Modern Dynamics, 2009, 3 (2) : 233-251. doi: 10.3934/jmd.2009.3.233

[3]

Charles Pugh, Michael Shub, Alexander Starkov. Unique ergodicity, stable ergodicity, and the Mautner phenomenon for diffeomorphisms. Discrete & Continuous Dynamical Systems - A, 2006, 14 (4) : 845-855. doi: 10.3934/dcds.2006.14.845

[4]

Rafael Potrie. Partially hyperbolic diffeomorphisms with a trapping property. Discrete & Continuous Dynamical Systems - A, 2015, 35 (10) : 5037-5054. doi: 10.3934/dcds.2015.35.5037

[5]

Lorenzo J. Díaz, Todd Fisher. Symbolic extensions and partially hyperbolic diffeomorphisms. Discrete & Continuous Dynamical Systems - A, 2011, 29 (4) : 1419-1441. doi: 10.3934/dcds.2011.29.1419

[6]

F. Rodriguez Hertz, M. A. Rodriguez Hertz, A. Tahzibi and R. Ures. A criterion for ergodicity for non-uniformly hyperbolic diffeomorphisms. Electronic Research Announcements, 2007, 14: 74-81. doi: 10.3934/era.2007.14.74

[7]

Lorenzo J. Díaz, Todd Fisher, M. J. Pacifico, José L. Vieitez. Entropy-expansiveness for partially hyperbolic diffeomorphisms. Discrete & Continuous Dynamical Systems - A, 2012, 32 (12) : 4195-4207. doi: 10.3934/dcds.2012.32.4195

[8]

Boris Kalinin, Victoria Sadovskaya. Holonomies and cohomology for cocycles over partially hyperbolic diffeomorphisms. Discrete & Continuous Dynamical Systems - A, 2016, 36 (1) : 245-259. doi: 10.3934/dcds.2016.36.245

[9]

Lin Wang, Yujun Zhu. Center specification property and entropy for partially hyperbolic diffeomorphisms. Discrete & Continuous Dynamical Systems - A, 2016, 36 (1) : 469-479. doi: 10.3934/dcds.2016.36.469

[10]

Andrey Gogolev. Partially hyperbolic diffeomorphisms with compact center foliations. Journal of Modern Dynamics, 2011, 5 (4) : 747-769. doi: 10.3934/jmd.2011.5.747

[11]

Andy Hammerlindl, Rafael Potrie, Mario Shannon. Seifert manifolds admitting partially hyperbolic diffeomorphisms. Journal of Modern Dynamics, 2018, 12: 193-222. doi: 10.3934/jmd.2018008

[12]

C.P. Walkden. Stable ergodicity of skew products of one-dimensional hyperbolic flows. Discrete & Continuous Dynamical Systems - A, 1999, 5 (4) : 897-904. doi: 10.3934/dcds.1999.5.897

[13]

Dmitri Burago, Sergei Ivanov. Partially hyperbolic diffeomorphisms of 3-manifolds with Abelian fundamental groups. Journal of Modern Dynamics, 2008, 2 (4) : 541-580. doi: 10.3934/jmd.2008.2.541

[14]

Keith Burns, Federico Rodriguez Hertz, María Alejandra Rodriguez Hertz, Anna Talitskaya, Raúl Ures. Density of accessibility for partially hyperbolic diffeomorphisms with one-dimensional center. Discrete & Continuous Dynamical Systems - A, 2008, 22 (1&2) : 75-88. doi: 10.3934/dcds.2008.22.75

[15]

Michael Brin, Dmitri Burago, Sergey Ivanov. Dynamical coherence of partially hyperbolic diffeomorphisms of the 3-torus. Journal of Modern Dynamics, 2009, 3 (1) : 1-11. doi: 10.3934/jmd.2009.3.1

[16]

Yujun Zhu. Topological quasi-stability of partially hyperbolic diffeomorphisms under random perturbations. Discrete & Continuous Dynamical Systems - A, 2014, 34 (2) : 869-882. doi: 10.3934/dcds.2014.34.869

[17]

Doris Bohnet. Codimension-1 partially hyperbolic diffeomorphisms with a uniformly compact center foliation. Journal of Modern Dynamics, 2013, 7 (4) : 565-604. doi: 10.3934/jmd.2013.7.565

[18]

Radu Saghin. Volume growth and entropy for $C^1$ partially hyperbolic diffeomorphisms. Discrete & Continuous Dynamical Systems - A, 2014, 34 (9) : 3789-3801. doi: 10.3934/dcds.2014.34.3789

[19]

Mauricio Poletti. Stably positive Lyapunov exponents for symplectic linear cocycles over partially hyperbolic diffeomorphisms. Discrete & Continuous Dynamical Systems - A, 2018, 38 (10) : 5163-5188. doi: 10.3934/dcds.2018228

[20]

Dubi Kelmer. Quantum ergodicity for products of hyperbolic planes. Journal of Modern Dynamics, 2008, 2 (2) : 287-313. doi: 10.3934/jmd.2008.2.287

2018 Impact Factor: 1.143

Metrics

  • PDF downloads (58)
  • HTML views (57)
  • Cited by (0)

Other articles
by authors

[Back to Top]